Alert archive / Mississippi / Flash Flood Warnings in 2004

Flash Flood Warning 59, NWS Jackson, MS

June 28, 20044 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 28, 2004, 6:41 PM CDT for 4 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2004, 6:41 PM CDT (23:41 UTC)
Expired
Jun 28, 2004, 9:40 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2004-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2004-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 282347
FFWJAN
MSC031-065-077-085-290240-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT MON JUN 28 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI

* UNTIL 940 PM CDT

* AT 641 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF 
THUNDERSTORMS PRODUCING VERY HEAVY RAIN JUST WEST OF INTERSTATE 55 
IN LINCOLN COUNTY...MOVING EAST AT 15 MPH. THESE STORMS WILL PRODUCE 
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES OVER ALREADY 
SATURATED GROUNDS. SEVERAL REPORTS OF MINOR STREET FLOODING HAVE 
BEEN RECEIVED LINCOLN...LAWRENCE AND JEFFERSON DAVIS COUNTIES.  

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. IT IS
IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR
CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.

LAT...LON 3166 9057 3138 9057 3145 8942 3179 8942

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:10 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 28, 3:10 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT MON JUN 28 2004

DISCUSSION...SEABREEZE ACTIVITY HAS ORGANIZED THIS AFTERNOON AND IT
WILL BE ITS EVOLUTION THAT WILL CONTROL POPS ACROSS THE SOUTHERN
HALF OF THE CWA OVER THE NEXT 4 HRS. TO THE NORTH...BOUNDARIES HAVE
BEEN LAID OUT FROM EARLY MORNING CONVECTION AND EFFECTS FROM
DIFFERENTIAL HEATING. SHORTWAVE IS OVERHEAD OR JUST TO THE EAST OF
THE AREA WHICH SHOULD ALLOW THE CURRENT ACTIVITY TO REMAIN ISOLATED
TO SCATTERED FOR THE NEXT 3 HRS. WILL NOT GO WITH REALLY HIGH POPS
THIS EVENING AS ACTIVITY WILL BE DIMINISHING OR OUT OF THE AREA BY 7
PM. HIGHEST POPS WILL BE ALONG THE I-59 CORRIDOR THROUGH EARLY
EVENING...HERE THE GREATEST INSTABILITY WILL EXIST AND THE BEST
POTENTIAL FOR COLLIDING BOUNDARIES TO KEEP CONVECTION GOING. THROUGH
7 PM...THERE WILL BE SOME POTENTIAL FOR ISOLATED SVR STORMS ACROSS
THE SOUTH AS SUFFICIENT INSTABILITY EXISTS ACROSS THOSE LOCATIONS
AND THE MID-LEVEL FLOW HAS UNSEASONABLY STRONG WINDS NEAR 30-35KTS.

FOR TUE...WILL KEEP HIGH END POPS (70S AND 80S) GOING AS THE
COMBINATION OF SEABREEZE ACTIVITY AND INLAND DEVELOPMENT...WITHIN
850 MB THETA E AXIS...SUPPORT LIKELY TO CATEGORICAL RAIN CHANCES.
DIURNALLY DRIVEN ACTIVITY WILL SUBSIDE BY 7 PM AND WILL LOWER RAIN
CHANCES FOR THE EVENING. AFTER MIDNIGHT...HAVE BUMPED UP POPS A BIT
OVER THE NW AS MODELS ARE SHOWING THE POTENTIAL FOR SOME NOCTURNAL
DEVELOPMENT OVER THE DELTA.

MORE CONVECTION FOR WED AS CWA REMAINS IN A FAVORABLE PATTERN WITH
850 MB THETA E AXIS HOLDING FIRM OVER THE AREA. AT THIS TIME...BEST
UPPER SUPPORT SEEM TO BE FOCUSED OVER THE WEST...THUS HAVE HIGHEST
POPS THAT LOCATION. NOT MUCH CHANGE FOR THU/FRI AS UPPER TROUGH TO
OUR WEST SLOWLY MOVES EAST CLOSER TO MY CWA. WILL GO WITH HIGH END
CHANCE OR LIKELY POPS AT THIS TIME.

WET PATTER WILL PERSIST THROUGH THE WEEKEND AS CWA LOOKS TO BE
LOCATED IN THE FAVORED RAIN REGION. THIS WILL BE POSSIBLE AS 2 UPPER
RIDGES DEVELOP...1 TO MY E THE OTHER TO MY W. RIGHT IN THE MIDDLE
WILL BE A LEFT OVER SHEAR/TROUGH AXIS. GUIDANCE KEEPS 700MB TEMPS ON
THE COOL SIDE WITH PLENTY OF MOISTURE IN THAT LAYER. TOO FAVORABLE
OF A PATTERN TO GO BELOW GUIDANCE WITH RAIN CHANCES.

AS FOR TEMPS...ABOVE NORMAL DAILY RAIN CHANCES ALONG WITH WET GROUND
CONDITIONS WILL KEEP HIGH TEMPS BELOW CLIMO VALUES. AT BEST...89-91
DEGREES WILL BE MET AT A FEW RARE LOCATIONS. WITH THAT...HIGH TEMPS
87-90 WILL THE BEST WAY TO GO. AS FOR OVERNIGHT LOWS...70-73 CANNOT
BE BEAT. THE ONLY WAY WE WILL SEE ANY UPPER 60S...IS IF WE CAN GET
SOME SIGNIFICANT CONVECTIVE COMPLEX TO REALLY TURN THE ATMOSPHERE
OVER.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

36/ENTREMONT
Hazardous weather outlook, Jun 28, 3:26 PM CDT, 3 hours 15 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292026-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
326 PM CDT MON JUN 28 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
THIS EVENING STRONG THUNDERSTORMS WITH A FEW POSSIBLY SEVERE ARE
LIKELY.  PARTS OF THE OUTLOOK AREA WARMED UP WELL TODAY
...ESPECIALLY SOUTH OF I 20 AND EAST OF I 55 AND THIS IS GOING TO
ALLOW SCATTERED THUNDERSTORMS TO DEVELOP WITH MAIN THREAT BEING
WIND GUSTS NEAR 45 TO 55 MPH...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAIN.  DUE TO THE VERY SATURATED GROUND...A FEW TREES MAY
BLOW OVER WITH THE STRONGER STORMS.

...FLOODING...
MOISTURE WILL CONTINUE TO PUMP IN FROM THE GULF AND WITH THE
ATMOSPHERE BEING SO MOIST...PERIODS OF HEAVY RAINFALL CAN BE
EXPECTED. PONDING OF WATER ON ROADWAYS...ALONG WITH MINOR
FLOODING OF SMALL CREEKS...STREAMS AND OTHER LOW LYING AREAS WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED THROUGH SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 28, 1:44 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT MON JUN 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     ACME                    31.29N 91.82W
06/27/2004                   CATAHOULA          LA   LAW ENFORCEMENT

            ONE TREE DOWN.

0115 PM     TSTM WND DMG     JONESVILLE              31.62N 91.83W
06/27/2004                   CATAHOULA          LA   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

0120 PM     TSTM WND DMG     5 SW MORTON             32.36N 89.66W
06/27/2004                   SCOTT              MS   PARK/FOREST SRVC

            ROOSEVELT SP RANGERS REPORTED TREES DOWN

0130 PM     TSTM WND DMG     8 SW FLORENCE           32.15N 90.13W
06/27/2004                   RANKIN             MS   LAW ENFORCEMENT

            TREE FELL ON HOUSE

0130 PM     TSTM WND DMG     POCAHONTAS              32.47N 90.29W
06/27/2004                   HINDS              MS   LAW ENFORCEMENT

            TREES DOWN.

0130 PM     TSTM WND DMG     7 NE RALEIGH            32.10N 89.44W
06/27/2004                   SMITH              MS   LAW ENFORCEMENT

            TREES DOWN NEAR PINEVILLE.

0130 PM     TSTM WND DMG     ST. JOSEPH              31.92N 91.24W
06/27/2004                   TENSAS             LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN COUNTYWIDE.

0130 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
06/27/2004                   ADAMS              MS   LAW ENFORCEMENT

            TREE ON HOUSE.

0130 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
06/27/2004                   ADAMS              MS   LAW ENFORCEMENT

            *** 3 INJ *** TREE ON HOUSE.

0145 PM     TSTM WND DMG     EPPS                    32.60N 91.48W
06/27/2004                   WEST CARROLL       LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

0145 PM     TSTM WND DMG     TALLULAH                32.41N 91.19W
06/27/2004                   MADISON            LA   LAW ENFORCEMENT

            TREES DOWN PARISH WIDE.

0155 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
06/27/2004                   WARREN             MS   AMATEUR RADIO

            SOUTHERN SECTION OF WARREN COUNTY POWERLINES DOWN. TREES
            DOWN COUNTY WIDE.

0155 PM     TSTM WND DMG     5 W FAYETTE             31.71N 91.15W
06/27/2004                   JEFFERSON          MS   UTILITY COMPANY

            NMRS TREES DOWN COUNTYWIDE

0200 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
06/27/2004                   WARREN             MS   NWS STORM SURVEY

            STRAIGHT LINE WIND DAMAGE ALONG A PATH FROM 3 SW OF
            VICKSBURG TO 3 NE OF VICKSBURG. NUMEROUS TREES AND
            POWERLINES DOWNED. WARREN CENTRAL HIGH SCHOOL ROOF
            DAMAGED.

0225 PM     TSTM WND DMG     MEADVILLE               31.47N 90.89W
06/27/2004                   FRANKLIN           MS   LAW ENFORCEMENT

            TREES DOWN

0226 PM     TSTM WND DMG     LAKE PROVIDENCE         32.81N 91.18W
06/27/2004                   EAST CARROLL       LA   LAW ENFORCEMENT

            LARGE LIMB DOWN.

0230 PM     TSTM WND DMG     9 SW RAYMOND            32.17N 90.53W
06/27/2004                   HINDS              MS   LAW ENFORCEMENT

            TREES DOWN.

0245 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
06/27/2004                   YAZOO              MS   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN COUNTY WIDE.

0255 PM     TSTM WND DMG     8 N BROOKHAVEN          31.70N 90.45W
06/27/2004                   LINCOLN            MS   EMERGENCY MNGR

            TREES DOWN.

0315 PM     TSTM WND DMG     MONTICELLO              31.55N 90.11W
06/27/2004                   LAWRENCE           MS   LAW ENFORCEMENT

            2 TREES DOWN.

0330 PM     TSTM WND DMG     CAMDEN                  32.78N 89.84W
06/27/2004                   MADISON            MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE

0330 PM     TSTM WND DMG     MONTICELLO              31.55N 90.11W
06/27/2004                   LAWRENCE           MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0340 PM     TSTM WND DMG     CARTHAGE                32.74N 89.53W
06/27/2004                   LEAKE              MS   LAW ENFORCEMENT

            TREES DOWN

0340 PM     TSTM WND DMG     MOUNT OLIVE             31.76N 89.66W
06/27/2004                   COVINGTON          MS   EMERGENCY MNGR

            TREE ACROSS THE ROAD

0345 PM     TSTM WND DMG     COLLINS                 31.64N 89.56W
06/27/2004                   COVINGTON          MS   EMERGENCY MNGR

            TREE ACROSS ROAD

0400 PM     TSTM WND DMG     KOSCIUSKO               33.06N 89.59W
06/27/2004                   ATTALA             MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0400 PM     TSTM WND DMG     RALEIGH                 32.03N 89.52W
06/27/2004                   SMITH              MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE

0400 PM     TSTM WND DMG     MAGEE                   31.87N 89.73W
06/27/2004                   SIMPSON            MS   LAW ENFORCEMENT

            TWO TREES DOWN

0415 PM     TSTM WND DMG     KOSCIUSKO               33.06N 89.59W
06/27/2004                   ATTALA             MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN NEAR HIGHWAY 14.

0418 PM     FLOOD            9 SW RAYMOND            32.17N 90.53W
06/27/2004                   HINDS              MS   LAW ENFORCEMENT

            BRIDGE WASHED OUT ON HAND ROAD NEAR LEARNED.

0426 PM     TSTM WND DMG     LOUIN                   32.07N 89.26W
06/27/2004                   JASPER             MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN. TREE ACROSS HOUSE TRAILER.

0430 PM     TSTM WND DMG     LOUISVILLE              33.12N 89.05W
06/27/2004                   WINSTON            MS   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE.

0430 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
06/27/2004                   JONES              MS   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE.

0430 PM     TSTM WND DMG     CONEHATTA               32.46N 89.27W
06/27/2004                   NEWTON             MS   LAW ENFORCEMENT

            TREES DOWN

0435 PM     TSTM WND DMG     HOLLANDALE              33.17N 90.85W
06/27/2004                   WASHINGTON         MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTY WIDE.

0445 PM     HAIL             ENTERPRISE              32.17N 88.81W
06/27/2004  0.25 INCH        CLARKE             MS   AMATEUR RADIO

0515 PM     TSTM WND DMG     QUITMAN                 32.04N 88.72W
06/27/2004                   CLARKE             MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0515 PM     TSTM WND DMG     MACON                   33.11N 88.56W
06/27/2004                   NOXUBEE            MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN BY COUNTY 911

0537 PM     TSTM WND DMG     COLUMBUS                33.51N 88.40W
06/27/2004                   LOWNDES            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTY WIDE.

&&

SA
Local storm report, Jun 28, 1:47 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CDT MON JUN 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
06/28/2004                   CHICOT             AR   PUBLIC

            FLOODING REPORTED NEAR HOSPITAL AND CONTINUING TO FLOOD,
            SURROUNDING STREETS FLOODED

&&

SA
Local storm report, Jun 28, 4:20 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT MON JUN 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             COLUMBIA                31.26N 89.83W
06/28/2004  0.25 INCH        MARION             MS   EMERGENCY MNGR

            PEA-SIZED HAIL REPORTED ON NORTH SIDE OF COLUMBIA

&&

LJW
Local storm report, Jun 28, 5:03 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT MON JUN 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     40 NW CLEM              32.12N 90.27W
06/28/2004                   HINDS              MS   EMERGENCY MNGR

            TREES DOWNED IN NORTHERN JEFFERSON DAVIS COUNTY JUST
            SOUTH OF THE SIMPSON COUNTY LINE ALONG HIGHWAY 13.

&&

MME
Local storm report, Jun 28, 5:26 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT MON JUN 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     4 NW CLEM               31.75N 89.84W
06/28/2004                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES DOWNED IN NORTHERN JEFFERSON DAVIS COUNTY JUST
            SOUTH OF THE SIMPSON COUNTY LINE ALONG HIGHWAY 13.

&&

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:51 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson59 min
Jun 28, 4:14 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Jun 28, 4:58 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis62 min
Jun 28, 5:28 PM CDTSevere Thunderstorm WarningJANJones42 min
Jun 28, 6:21 PM CDTFlash Flood WarningJANJones114 min
Jun 28, 6:35 PM CDTFlash Flood WarningJANLauderdale2 hr
Jun 28, 6:54 PM CDTSevere Thunderstorm WarningJANNewton41 min

Nearby

Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.